# SDR CALA2013101191990

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 88,871 hours, 14,099 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY STATION 322 FLOOR PROXIMITY LIGHT INOPERATIVE.  FWD GALLEY STATION 322 FLOOR PROXIMITY LIGHT REPLACED & LIGHT TESTED NORMAL.
